# SDR AWXA200401419

- Difficulty date: December 21, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,854 hours, 21,906 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 3484
- Condition: Faulty
- Location: Nr 1
- Part time: 11,371 hours, 4,524 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON SHORT FINAL AFTER MLG SELECTED DOWN, RECEIVED NLG STEERING FAULT, ABORTED APPROACH & FLEW BY TOWER.  CYCLED ANTI-SKID & NLG STEERING SWITCH & FAULT CLEARED, DECLARED EMERGENCY & LANDED WITHOUT FURTHER EVENT.  MX TROUBLESHOT SYS, BITE CODES INDICATED INTERNAL FAULT IN MLG CONTROL INTERFACE UNIT NR 1.  R/R LGCIU NR 1 (D197) IAW AMM, OPS CHECK GOOD.  FUNCTIONAL TEST OF LGCIU COULD NOT DUPLICATE REASON FOR REMOVAL, UNIT WAS INSPECTED AND SUBJECTED TO EXTENSIVE TESTING PER CMM, RETURNED TO SERVICE AS NFF.
